Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 116, NWS Kansas City, MO

June 20, 2015Adair County, Sullivan County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 20, 2015, 8:52 PM CDT for Adair County, Sullivan County, Missouri. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 8:52 PM CDT (01:52 UTC)
Expired
Jun 20, 2015, 9:30 PM CDT
In force
38 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Adair County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 190 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:05 PM CDTHAIL 0.753 E Green Castle, MO
Jun 20, 9:12 PM CDTTSTM WND GST 708 E Green City, MOBRANCHES DOWN
Jun 20, 9:12 PM CDTHAIL 18 E Green City, MO
Jun 20, 9:39 PM CDTHAIL 0.88Novinger, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.9 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WUUS53 KEAX 210152
SVREAX
MOC001-211-210230-
/O.NEW.KEAX.SV.W.0116.150621T0152Z-150621T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 PM CDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ADAIR COUNTY IN NORTHEAST MISSOURI...
  EAST CENTRAL SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 930 PM CDT

* AT 850 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  GREEN CITY...AND MOVING SOUTHEAST AT 20 MPH.

 AT 828 PM...TRAINED WEATHER SPOTTERS REPORTED STRAIGHT LINE WIND 
DAMAGE 4 MILES WEST OF WORTHINGTON.
AT 820 PM...TRAINED WEATHER SPOTTERS REPORTED PENNY SIZE HAIL 8 MILES
NORTH OF GREEN CITY.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  KIRKSVILLE AND NOVINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 4021 9254 4005 9272 4015 9306 4034 9286
TIME...MOT...LOC 0152Z 296DEG 17KT 4024 9284

HAIL...0.88IN
WIND...60MPH

$$

LG
1 follow-up statement
579 
WWUS53 KEAX 210217
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
917 PM CDT SAT JUN 20 2015

MOC001-211-210230-
/O.CON.KEAX.SV.W.0116.000000T0000Z-150621T0230Z/
SULLIVAN MO-ADAIR MO-
917 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN ADAIR
AND EAST CENTRAL SULLIVAN COUNTIES UNTIL 930 PM CDT...

 AT 912 PM...TRAINED WEATHER SPOTTERS REPORTED A 70 MPH WIND GUST 8 
MILES EAST OF GREEN CITY.
AT 912 PM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 8 
MILES EAST OF GREEN CITY.

AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NOVINGER...AND
MOVING SOUTHEAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 4021 9254 4005 9272 4015 9306 4034 9286
TIME...MOT...LOC 0217Z 296DEG 17KT 4019 9270

HAIL...1.00IN
WIND...70MPH

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:29 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 20, 6:29 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 PM CDT Sat Jun 20 2015

.DISCUSSION...
Issued at 416 PM CDT SAT JUN 20 2015

The heat and humidity will persist well into the coming work week,
though there will be some potential for thunderstorm activity,
especially across the the Iowa border, which could provide a brief
reprieve from the oppressive conditions here and there till the end
of the coming work week when conditions cool more generally.

We are watching a frontal boundary slowly moving south across
Nebraska and Iowa this afternoon. Overnight convection off the high
Plains moved across Iowa and provided a bit of a cold pool to help
push the front south, but any assistance the cold pool brought was
quickly washed out by the gusty southerly wind across Kansas and
Missouri. As a result expect the front to not push too aggressively
south till tonight as a modest trough, within the prevailing
westerlies to our north, moves across the northern Plains
overnight. Convection across eastern Iowa has been redeveloping
today along the front, but has struggled to develop as it tails back
into western Iowa and Nebraska thanks to the elevated mix layer as
evident by 700mb temperatures above 12 centigrade.

Today through tonight...Hot and humid conditions will persist
through the rest of the afternoon and well into the evening hours.
Current plan is to keep the heat advisory going and let it expire at
9 PM this evening. Do not anticipate needing another heat advisory
for Sunday --temperatures a little shy of criteria-- but hot and
humid with index reads near 100 degrees could return for Sunday.
Complicating issues for Sunday will be the location and potential
frontal boundary which is expected to stall out across northern
Missouri early Sunday morning. This boundary will shift slowly south
tonight with the help of a weak trough moving across the northern
Plains, but the zonal flow otherwise wont let the front make much
progress south. Of notable interest for us will be what convection
bubbles up along the front this evening. Hi-res and operational
models all want to generate convection along the front with robust
convection along its eastern extent. However, given how convection
across western Iowa and Nebraska has struggled today thoughts are
that the potential for storms across the western half of our forecast
areas is looking marginal. Therefore, have kept likely POPs
restricted to north central and northeast Missouri, closer to the
edge of the EML. Of course, across north central and northeast
Missouri the potential is there for storms to develop along the
front as it shifts southeast. With MUCAPE values of 5000+J/KG across
northern Missouri along with marginally sufficient shear; large hail,
damaging winds and torrential rain will be a possibility with any
storms this evening in northern Missouri. However, the threat for
storms should be limited to a few hours before and after sunset as the
front shifts southeast.

Sunday...Big question will be where the frontal boundary from
tonight ends up as this will affect temperatures and possible storm
development Sunday. Currently, this boundary is expected to take the
edge off the heat Sunday but will also provide a focus for storms to
develop. Some models, like the NAM, generate storms first thing in the
morning and then advect the activity northeast as the low level
southwest flow continues to bring hot dry air up from the desert
southwest. GFS seems to have a better idea as it waits till the
afternoon hours to generate convection along the boundary which then
moves off to the east and northeast. Large hail and damaging winds
will be a concern again with any storms Sunday afternoon with the
better chance for severe weather in far eastern Missouri.

Monday...Will be hot again as another trough rides over the modest
ridge axis to our west, bending over the thermal ridge under 500mb
ridge across northwest Missouri. Dissipate today's oppressive
conditions Monday might be even worse as 850mb temperatures in the
upper 20s centigrade will be present. This might require another
heat advisory. Otherwise, it looks like the EML associated with those
hot temperatures might force any storms to stay to our north.

Otherwise, looking through next work week, conditions will generally
be rather hot and humid through the first half of the work week but
late in the work week the pattern will become more amplified,
tilting the flow into more of a classic northwest flow for the
central Plains. With the Gulf looking to be rather open to moisture
advection, expect another possible wet tail end of the work week and
weekend, but at least temperatures wont be so hot.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 627 PM CDT SAT JUN 20 2015

VFR conditions currently are prevailing but a modest front will
settle into the region overnight which will bring a fleeting chance
of storms to KSTJ. Farther south across Kansas City, we expect the
storms to remain to the north. Expect the gusty wind to drop off
after sunset and as the frontal boundary settles south with winds
near the KSTJ terminal likely rather variable thanks to the boundary.
Otherwise, the weak boundary will lift to the north Sunday allowing
winds from the south to reassert themselves. Additionally, this
boundary might provide a focus for storm development, but confidence
on when where and if the storms develop is sufficiently low to only
include a VCSH with scattered clouds for late in the morning through
Sunday afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY until 9 PM CDT this evening FOR KSZ025-057-060-
     102>105.

MO...HEAT ADVISORY until 9 PM CDT this evening FOR MOZ020-021-028>030-
     037-038-043-044-053.

&&

DISCUSSION...Cutter
AVIATION...Cutter
Hazardous weather outlook, Jun 20, 4:58 AM CDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 AM CDT SAT JUN 20 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-211000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
458 AM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 DANGEROUS HEAT IS EXPECTED ACROSS THE AREA THIS AFTERNOON AND EVENING. HIGH
 TEMPERATURES WILL RISE INTO THE LOW TO MID 90S WITH HEAT INDEX
 VALUES RANGING FROM 99 TO 105 DEGREES. A HEAT ADVISORY IS IN EFFECT
 FOR PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI INCLUDING THE KANSAS
 CITY METRO FROM NOON TO 9PM TODAY.

 SATURDAY EVENING INTO SATURDAY NIGHT...THERE WILL BE A SLIGHT CHANCE FOR
 SEVERE WEATHER NORTH OF INTERSTATE 70. THE MAIN THREATS WILL BE FOR LARGE
 HAIL AND DAMAGING WINDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA ON
 SUNDAY. IS ANY STORMS BECOME SEVERE THE MAIN THREATS WOULD BE FOR
 LARGE HAIL AND DAMAGING WINDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jun 20, 8:17 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
817 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             5 SW UNIONVILLE         40.42N 93.07W
06/20/2015  E0.75 INCH       PUTNAM             MO   TRAINED SPOTTER

&&

JWELSH
Local storm report, Jun 20, 8:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     4 W WORTHINGTON         40.41N 92.76W
06/20/2015                   PUTNAM             MO   TRAINED SPOTTER

            2 INCH BRANCHES DOWN

&&

LAFLIN
Special weather statement, Jun 20, 8:30 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT SAT JUN 20 2015

MOZ007-008-017-210215-
ADAIR MO-PUTNAM MO-SCHUYLER MO-
830 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ADAIR...SCHUYLER AND
EASTERN PUTNAM COUNTIES UNTIL 915 PM CDT...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF GREENTOP...OR 11 MILES SOUTHEAST
OF LANCASTER...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN ADAIR AND SOUTHEASTERN SCHUYLER
COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4019 9235 4044 9287 4060 9270 4060 9235
TIME...MOT...LOC 0130Z 305DEG 21KT 4037 9244

LG
Local storm report, Jun 20, 8:34 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     W UNIONVILLE            40.48N 93.00W
06/20/2015                   PUTNAM             MO   TRAINED SPOTTER

            MANY TREES UPROOTED LARGEST OF WHICH WAS 3 FOOT IN
            DIAMETER.

&&

JWELSH
Local storm report, Jun 20, 8:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             4 SE LUCERNE            40.42N 93.24W
06/20/2015  E0.75 INCH       PUTNAM             MO   PUBLIC

&&

JWELSH
Local storm report, Jun 20, 8:41 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
841 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             8 N GREEN CITY          40.38N 92.95W
06/20/2015  E0.75 INCH       SULLIVAN           MO   TRAINED SPOTTER

&&

JWELSH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:23 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam22 min
Jun 20, 7:41 PM CDTSevere Thunderstorm WarningEAXSchuyler34 min
Jun 20, 7:45 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler30 min
Jun 20, 8:11 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan49 min
Jun 20, 8:15 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler18 min
Jun 20, 8:30 PM CDTSpecial Weather StatementEAXSchuyler45 min
Jun 20, 8:42 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler48 min
Jun 20, 9:09 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan12 hr
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningEAXAdair, Macon, Sullivan47 min
Jun 20, 9:56 PM CDTSevere Thunderstorm WarningEAXLinn, Macon49 min
Jun 20, 10:10 PM CDTSpecial Weather StatementEAXAdair35 min
Jun 20, 10:45 PM CDTSpecial Weather StatementEAXMacon30 min
Jun 20, 10:58 PM CDTSpecial Weather StatementEAXAdair32 min
Jun 20, 11:15 PM CDTSevere Thunderstorm WarningEAXAdair, Macon30 min
Jun 20, 11:43 PM CDTSpecial Weather StatementEAXMacon32 min
Jun 21, 12:03 AM CDTAreal Flood AdvisoryEAXAdair, Sullivan6 hr
Jun 21, 9:18 AM CDTSevere Thunderstorm WarningEAXClay, Ray42 min
Jun 21, 9:29 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline46 min
Jun 21, 9:33 AM CDTSpecial Weather StatementEAXClay42 min
Jun 21, 9:36 AM CDTRiver Flood WarningEAXChariton, Macon46 hr
Jun 21, 9:42 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Clay, Lafayette, Ray, Saline4 hr
Jun 21, 9:58 AM CDTRiver Flood WarningEAXCooper, Howard10 days
Jun 21, 10:12 AM CDTSpecial Weather StatementEAXLafayette33 min
Jun 21, 10:19 AM CDTSpecial Weather StatementEAXHoward41 min
Jun 21, 10:25 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston62 hr
Jun 21, 10:27 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline63 min
Jun 21, 11:03 AM CDTSevere Thunderstorm WarningEAXClay, Ray42 min
Jun 21, 11:29 AM CDTFlash Flood WarningEAXClay, Clinton, Ray6 hr
Jun 21, 11:47 AM CDTSpecial Weather StatementEAXLafayette, Ray43 min
Jun 21, 12:12 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray, Saline48 min
Jun 21, 12:24 PM CDTFlash Flood WarningEAXCarroll, Lafayette, Ray, Saline6 hr
Jun 21, 12:40 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte50 min
Jun 21, 12:45 PM CDTRiver Flood WarningEAXClay, Ray30 hr
Jun 21, 1:01 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray44 min
Jun 21, 1:10 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray50 min
Jun 21, 1:26 PM CDTSpecial Weather StatementEAXClay34 min
Jun 21, 1:32 PM CDTSpecial Weather StatementEAXCaldwell, Carroll43 min
Jun 21, 1:49 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray41 min
Jun 21, 2:05 PM CDTSpecial Weather StatementEAXAndrew25 min
Jun 21, 2:08 PM CDTSpecial Weather StatementEAXCarroll37 min
Jun 21, 2:25 PM CDTSpecial Weather StatementEAXHolt35 min
Jun 21, 2:31 PM CDTSpecial Weather StatementEAXBuchanan29 min
Jun 21, 2:35 PM CDTSpecial Weather StatementEAXSaline25 min
Jun 21, 2:38 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb37 min
Jun 21, 2:59 PM CDTRiver Flood WarningEAXChariton, Howard, Saline9 days
Jun 21, 3:01 PM CDTRiver Flood WarningEAXRay7 days
Jun 21, 3:11 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Ray49 min
Jun 21, 3:26 PM CDTFlash Flood WarningEAXClinton3 hr
Jun 21, 3:32 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Ray28 min
Jun 21, 3:34 PM CDTFlash Flood WarningEAXCarroll, Ray4 hr
Jun 21, 3:58 PM CDTSevere Thunderstorm WarningEAXClay, Ray14 min
Jun 21, 4:28 PM CDTHeat AdvisoryEAXAndrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more27 hr
Jun 21, 4:31 PM CDTSpecial Weather StatementEAXGentry44 min
Jun 21, 4:38 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison37 min
Jun 21, 4:51 PM CDTSpecial Weather StatementEAXGentry24 min
Jun 21, 5:13 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Livingston20 min
Jun 21, 5:28 PM CDTAreal Flood WarningEAXCarroll, Clay, Clinton, Ray4 hr
Jun 21, 5:28 PM CDTSpecial Weather StatementEAXHarrison32 min
Jun 21, 5:35 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer20 min
Jun 21, 5:50 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison21 min
Jun 21, 5:53 PM CDTSpecial Weather StatementEAXHarrison37 min
Jun 21, 6:09 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer51 min
Jun 21, 6:14 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Harrison31 min
Jun 21, 6:57 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.